Mann-Type Extragradient Methods for General Systems of Variational Inequalities with Multivalued Variational Inclusion Constraints in Banach Spaces

Al-Mezel, Saleh A., Latif, Abdul, Ceng, Lu-Chuan . Abstract and Applied Analysis 2013. 2013 (616549) :-

Locate this article in:

Bibtex

@article{CIS-316491,
  Author = {Al-Mezel, Saleh A. and Latif, Abdul and Ceng, Lu-Chuan},
  Title = {Mann-Type Extragradient Methods for General Systems of Variational Inequalities with Multivalued Variational Inclusion Constraints in Banach Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {616549},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles